# SDR 95ZZZX1823

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 5754 · Leading Edge Devices
- Part: Fence
- Part number: 6534780
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEAR-DOWN INSPECTION, A CRACK WAS DETECTED IN THE EXTERIOR SKIN C/T AERODYNAMIC FENCE ATTACHMENT POINTS (3 PLACES) AT SLAT STA 86.5, STA 88.0, AND STA 91.75.  DYE PENETRANT INSPECTION CONFIRMED CRACKS ALL APPROXIMATELY 1.25 INCH LONG IN LENGTH, IN UPPER SKIN.  SUSPECT TOO SMALL OF AREA WASHER PN 66-20913-1 SECURED TO INTERIOR OF SKIN AND POSSIBLY TOO SMALL OF RADIUS AT CHEM MILLED AREA ADJACENT TO WASHER ATTACH POINTS.
